Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 2, Issue 5, 1999

1. S.S. Dragomir, P. Cerone and A. Sofo
Some Remarks on the Trapezoid Rule In Numerical Integration
Abstract 
2. N. Castro González, J.J. Koliha and Y. Wei
Error bounds for the perturbation of the Drazin inverse of closed operations with equal spectral projections
Abstract 
3. A. Sofo and S.S. Dragomir
An Inequality of Ostrowski Type for Twice Differentiable Mappings in Terms of the Lp Norm and Applications
Abstract 
4. F. Qi
Generalized Abstracted Mean Values
Abstract 
5. F. Qi
Logarithmic Convexities of the Extended Mean Values
Abstract 
6. S.S. Dragomir and S. Mabizela
Some Error Estimates in the Trapezoidal Quadrature Rule
Abstract 
7. P. Cerone, S.S. Dragomir, J. Roumeliotis and J. Sunde
A New Generalization of the Trapezoid Formula for n-Time Differentiable Mappings and Applications
Abstract 
8. F. Qi
Inequalities and Monotonicity of Sequences Involving
Abstract 
9. B.D. Craven and S.S. Dragomir
Jensen-Type Inequalities for Invex Functions
Abstract 
10. G. Hanna , P. Cerone, J. Roumeliotis
An Ostrowski Type Inequality in Two Dimensions Using the Three point rule
Abstract 
11. Z. Tomovski
Some results on L1 approximation of the r-th derivate of Fourier series
Abstract 
12. P. Cerone, J. Roumeliotis and G. Hanna
On weighted three point quadrature rules
Abstract 
13. B. Yang and L. Debnath
On a New Generalization of Hilbert's Integral Inequality and its Applications
Abstract 
Last modified: March 13 2014 16:12:36.

Navy Line